Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 43 Issue: 3

On convergence of an implicit iterative algorithm for non self asymptotically non expansive mappings

Birol Gunduz(ERZINCAN UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS)
Safeer Hussain Khan(DEPARTMENT OF MATHEMATICS, STATISTICS AND PHYSICS, QATAR UNIVERSITY, DOHA)
Sezgin Akbulut(ATATURK UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS)
Pages
—
Publication Date
2014-06-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Our results improve and extend the corresponding results of Soltuz [4], Xu and Ori [5], Khan et al. [6]. 

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we study an implicit iterative algorithm for two finite families of nonself asymptotically nonexpansive mappings.
📊
Key Findings & Data:We prove some weak and strong convergence theorems for this iterative algorithm.
💡
Conclusion & Impact:Our results improve and extend the corresponding results of Soltuz [4], Xu and Ori [5], Khan et al. [6]. 
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Implicit iteration process · Nonself asymptotically nonexpansive mappings · Common fixed point

Abstract

In this paper, we study an implicit iterative algorithm for two finite families of nonself asymptotically nonexpansive mappings. We prove some weak and strong convergence theorems for this iterative algorithm. Our results improve and extend the corresponding results of Soltuz [4], Xu and Ori [5], Khan et al. [6]. 

🔖

Cite This Article

Gunduz, B., Khan, S. H., Akbulut, S. (2014). On convergence of an implicit iterative algorithm for non self asymptotically non expansive mappings. Hacettepe Journal of Mathematics and Statistics, Volume: 43 Issue: 3. https://ajindex.com/articles/1403397

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...